Haldol Withdrawl

Were you looking for information about Haldol Withdrawal? Haldol withdrawl is a common misspelling of Haldol withdrawal.
 
Haldol® (haloperidol) is not a medication that is addicting or likely to be abused. As with most medicines for mental illnesses, however, the brain may need some time to adjust when you stop taking such medications.
 
If you stop treatment too abruptly, you may develop withdrawal from Haldol. Withdrawal symptoms may include unusual body movements, delusions, hallucinations, or other psychotic symptoms. Your healthcare provider may decide to wean you off Haldol slowly to avoid severe withdrawal symptoms.
 
(Click Haldol Withdrawal for more information on why people may experience withdrawals from Haldol and what you can do to help limit symptoms. You can also click on the various links in the box to the right to access specific topics on Haldol.)
 
Recognizing Symptoms of ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.